# SDR CALA9700288

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448565
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE LANDING GEAR HANDLE WOULD NOT RAISE AND AIRCRAFT REMAINED IN GROUND MODE.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG STRUT AT FAULT.  A FULL SERVICE OF THE NLG STRUT WAS PERFORMED.  IN ADDITION, THE STRUT UPPER VALVE WAS REPLACED, A NLG SWING WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.
